# SDR AALA20101027TUL08

- Difficulty date: October 27, 2010
- Submitted: December 13, 2010
- Operation: Air carrier
- Aircraft: N950AN
- Make and model: Boeing 737823
- Aircraft serial: 30087
- Aircraft time: 30,309 hours, 12,723 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CREASE ANGLE CORRODED STATIONS 986 TO 990.  REMOVED AND INSTALLED NEW CREASE ANGLE.
